MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. XCEL DILATING TIP TROCAR 5MM; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number D5LT
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Only event year known: 2018.Batch # p92r4r.Device analysis: the analysis results of the d5lt found that it was received with the reset button in disarmed position.In addition, the tyvek(p4rl6w) from another device was returned along with the instrument.The instrument was armed and when the device was functionally tested the bullet did not retract as expected.No conclusion could be reached as to what may have caused the reported incident.The batch history record was reviewed and no defects, ncr¿s or protocols related to the complaint, were found during the manufacturing process.
 
Event or Problem Description
During surgery, the dialating trocar knife has not been came out, port site insertion couldn¿t be proceed with blunt tip of trocar, so surgeon used new trocar.There were no patient consequences.

Brand Name
XCEL DILATING TIP TROCAR 5MM
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key7907060
Report Number3005075853-2018-13004
Device Sequence Number1346395
Product Code GCJ
UDI-Device Identifier10705036001591
UDI-Public10705036001591
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Catalogue NumberD5LT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/20/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/21/2018
Initial Report FDA Received Date09/25/2018
Patient Sequence Number1